# SDR CA970428010

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727212
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assembly
- Part number: BACH84NN0157
- Condition: Leaking
- Location: Elev Pwr Pack
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: J, A

## Discrepancy

(CAN) ON CLIMB HYDRAULIC SYSTEM 'A' LOSS OF QUANTITY AND PRESSURE. FUEL DUMPED AND LANDED. REPLACED HYDRAULIC HOSE AT L/H ELEVATOR POWER PACK.
